An explicit integral representation of Siegel-Whittaker functions on Sp(2, ℝ) for the large discrete series representations

Yasuro Gon, Takayuki Oda

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)peer-review

Abstract

We obtain an explicit integral representation of Siegel-Whittaker functions on Sp(2, ℝ) for the large discrete series representations. We have another integral expression different from that of Miyazaki, 2000.

Original languageEnglish
Title of host publicationContemporary Mathematics
PublisherAmerican Mathematical Society
Pages105-123
Number of pages19
DOIs
Publication statusPublished - 2018

Publication series

NameContemporary Mathematics
Volume701
ISSN (Print)0271-4132
ISSN (Electronic)1098-3627

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'An explicit integral representation of Siegel-Whittaker functions on Sp(2, ℝ) for the large discrete series representations'. Together they form a unique fingerprint.

Cite this